MAUDE Adverse Event Report: HOLLISTER INCROPORATED NEW IMAGE FLEXTEND CTF BARRIER

HOLLISTER INCROPORATED NEW IMAGE FLEXTEND CTF BARRIER
Catalog Number 14603
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number not provided so dhr review not possible.Sample not returned so sample review not possible.Root cause of reported sores under the ostomy barrier cannot be determined.Causal relationship cannot be established.
 
Event or Problem Description
It was reported that an end user started experiencing irritation under the hollister new image ostomy barrier about 3 to 4 months ago.It was further reported the end user continued to use each barrier longer than they should, even past the point of skin irritation, due to lack of supplies.The end user reported the irritation progressed into two sores under the ostomy barrier by the stoma and saw the health care professional about it on november 17th.It was reported that the doctor prescribed cipro by mouth for 10 days, and the end user reported that one of the two sores cleared up.It was further reported that after the course of antibiotics, the end user called hollister for advice.It was reported that hollister made some recommendations, and the end user reported the second sore cleared up.The end user reported there has not been any sores since.The end user now reports having a three-month supply of ostomy appliances.

Brand Name
NEW IMAGE FLEXTEND CTF BARRIER
Common Device Name
NEW IMAGE FLEXTEND CTF BARRIER
Manufacturer (Section D)
HOLLISTER INCROPORATED
2000 hollister drive
libertyville IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key18311321
Report Number1119193-2023-00010
Device Sequence Number6626339
Product Code EXB
UDI-Device Identifier00610075146031
UDI-Public00610075146031
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number14603
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Initial Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale